# SDR ASAA9980339

- Difficulty date: December 28, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE L2 DOOR EMERGENCY EVACUATION SLIDE FAILED THE EMERGENCY LIGHT AMP TEST.  REPLACED THE L2 DOOR EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
